# SDR DALA2024112511172

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0672866) CORROSION ON FLOOR SUPPORT STA291 RBL42 AT CPAX. FLOOR SUPPORT STA 291 RBL 42 AT CPAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
